# SDR TWAA0104801

- Difficulty date: March 13, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 5,069 hours, 2,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS EXPOSED AND INOPERATIVE AT ROW 10 AND 17.  RE-CONNECTED LIGHT STRIP AT ROW 17 AND REPLACED LIGHT COVER AT ROW 10 DEFERRED CORRECTIONS.  THE NEXT STATION REPLACED THE COVER, (P/N 0105601-001), AND RE-CONNECTED THE LIGHT STRIP AT ROW 17.  CHECK-C 7-28-00 JFK.
